# SDR DALA13031120179

- Difficulty date: June 17, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 103,783 hours, 15,079 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 522
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN BETWEEN 2 RIVETS DAMAGED AT BS 522 STRINGER 31L BY LIGHTNING STRIKE.  REPAIRED IAW ER/A 516132-14.
